MathSciNet Relay Station
MathSciNet bibliographic data
MR2630037 58J65 (60G17 60H05 60H30)
Hambly, Ben; Lyons, Terry Uniqueness for the signature of a path of bounded variation and the reduced path group. Ann. of Math. (2) 171 (2010), no. 1, 109–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement